# SDR DXTA200807243197

- Difficulty date: July 24, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600490
- Aircraft time: 8,584 hours, 7,041 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: S38951
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB, FELT VIBRATION IN ALL CONTROLS AND COCKPIT SEATS. AT LEVEL OFF FELT VIBRATION SAME AS IN CLIMB BUT ALSO IN CABIN SEATS AND CABIN SIDEWALLS LT SIDE REPORTED WORSE THAN RT SIDE, DESCENT FELT VIBRATIONS ALSO.  FOUND RUDDER TRIM AND LT ELEVATOR TRIM TABS WITH EXCESSIVE PLAY REMOVED AND REPLACED BRGS AND HARDWARE.  OPS CHECK GOOD.  IAW MM 27-11-00, 27-21-00. ALSO JACKED ACFT AND RETRACTED GEAR, VERIFIED PROPER RIG OF ALL GEAR DOORS.  OPEN RT NOSE GEAR DOOR.  INSP CHECK GOOD.  CLOSED NLG DOOR.  DOWN JACKED ACFT.  INSPECTED AIRFRAME FOR POSSIBLE CAUSE OF VIBE.  FOUND RUDDER TRIM TAB LT ELEVATOR TRIM TABS WITH EXCESS FREE PLAY.  NEED TO REPLACE THE LT ELEV TAB HORN BRGS AND HARDWARE. ALL WORK PERFORMED IAW MM 27-11- AND 27-21-00.
